# SDR DALA1133800682

- Difficulty date: January 23, 2010
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 56,097 hours, 25,990 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Unknown
- Location: Bs 1681.8
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SECTION 46, DOOR 4 AFT FRAME BODY STATION 1681.8 LEFT AND RIGHT DOORSTOP TO INTERCOSTAL TEE CLIP REPLACED IAW EA 06-465922-03, ME02.
